Five year Ashton taper destroys addict’s life

Vent (Not for sensitive)
« on: March 17, 2016, 12:49:57 am »

[Buddie]

*WARNING* Not for sensitive.

Long term user here.

Tapered too fast initially.

Ugh, I need to vent.

Started this mid 2011, daily taper way too fast for my healing rate, did not know it would take more than a year, super sick, bedridden, could barely stand, walk or bath at my worst, all the symptoms listed, on the toilet with sunglasses on, dp/dr, massive sweats, paranoia, nightmares etc etc… the list is long…

Life ruining.

Crashed early 2012, that was when withdrawals became really nasty, I had tapered every day for 7.5 months without holding for a single day and pushed it when I started to feel horrendous… the result was not something I will go into other than to say a week long panic attack was pretty much it, I’ll spare the details… crash happened at 4 mg Valium equivalent.

2012 – 2015

Make VERY little progress, eeked my way down from 4 mg to 2.8 mg.

Every small reduction was awful.

Severe anxiety every time, disconnect and monophobia, FEAR and mental symptoms bad, unable to watch TV etc.

2015 Held for a year as unable to get below 2.8 mg Valium equivalent.

Been holding here ever since, had some respite and for the 9 months of 2015 was able to live life to some degree although had some fog,.. wasn’t perfect but I studied and even flew to the UK alone but with help either end, could not have done that a year prior, I would have needed a wheelchair as I would not have been able to walk the airport terminals as I was too fatigued and weak.

So progress made, right?

Yet now I see the last few mgs are the hardest and I was stressed last month and had a relapse of anxiety, a bad one and now I do not know how the hell I am going to get off the remainder of this drug, I have been at this so long now that withdrawal has become my life and with all the will in the world, I know that it would take me 4 years minimum to taper these last mgs… any faster and I would wind up having a complete nervous breakdown.

I suspect that due to my years on the drug and also the fact I tapered too fast initially, I am now super sensitive to even the tiniest cuts.

I just don’t want to do this any more, I think some people are better off staying on, I see people years out and still suffering, admittedly many fast tapered or went CT but jeez, how long is someone supposed to stick at this???

I’m so, so tired of this now, I have had no quality of life for over 4.5 years and now, when I taper, I can’t tolerate the TV and my anxiety is just ridiculous, I get bad stomach for weeks on end and find it very hard to stabilize and I end up feeling mentally unwell.

It just makes me want to throw in the towel at this point, the duration of this makes me feel this is no longer worth it.

Leave a Reply

Your email address will not be published. Required fields are marked *